# SDR SWAA2022092646390

- Difficulty date: August 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN AREA STIFFENER AT LBL 20 BETWEEN STA 380 AND STA 400 SHOWS MULTIPLE CRACKS AROUND FASTENER HOLES / [01] REMOVED STIFFENER BETWEEN STA. 380 TO STA. 400 LBL. 20'AT MAIN CABIN. REF. SRM. 51-40-02-0G-0-A00729.;[02] VERIFIED REMOVAL OF STIFFENER BETWEEN STA. 380 TO STA. 400 LBL. 20'AT MAIN CABIN.;[03] RECEIVED NEW ANGLE PN #143A5410-170; PO#. 1784756; LOCATED AND DRILLED HOLES AT MAIN CABIN. REF. SRM.51-40-0G-0;[04] CORRECTION TO STEP 3: RECEIVED NEW ANGLE PN #143A5410-170; PO#. 1784756; LOCATED AND DRILLED HOLES AT MAIN CABIN STA 380 TO 400 LBL 20 REF. SRM.51-40-0G-0;[05] VERIFIED STEP 4 RECEIVED; LOCATED AND DRILLED HOLES AT MAIN CABIN STA 380 TO 400 LBL;[06] OK TO REPLACE STIFFENER AT LBL 20 BETWEEN STA 380 AND STA 400;[07] REPLACED STIFFENER AT MAIN CABIN LBL. 20' BETWEEN STA. 380 TO STA. 400. REF. SEM 51-40-02-0G-0.;[08] VERIFIED STEP 7 REPLACED STIFFENER AT MAIN CABIN LBL. 20' BETWEEN STA. 380 TO STA. 400.
